# SDR CALA2017040700879

- Difficulty date: April 6, 2017
- Submitted: April 7, 2017
- Operation: Air carrier
- Aircraft: N24702
- Make and model: Boeing 737724
- Aircraft serial: 28763
- Aircraft time: 61,726 hours, 21,251 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 143A32321
- Condition: Damaged
- Location: Bs 500c
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND SKIN DAMAGED JUST ABOVE THE FIRST FWD INBD NUT PLATE FOR PANEL 191CR.  REPAIRED THE SKIN AT BS 500C, STRINGER 27R IAW EC/RA5330-06028.
